# SDR USAA2011082200023

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 6,453 hours, 2,457 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145167
- Part serial: 4203
- Condition: Leaking
- Location: Horiz Stab
- Part time: 6,453 hours, 2,457 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG FUEL ODOR IN CABIN AND COCKPIT ON LANDING AND TAXI IN.  MAINTENANCE FOUND TRIMMABLE HORIZONTAL STABILIZER LEAKING ON APU DUCT.  REMOVED AND REPLACED THS ACTUATOR.
